Algebro - Geometric constructions of the discrete Ablowitz - Ladik flows and applications

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

49 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)4573-4588
Journal / PublicationJournal of Mathematical Physics
Issue number10
Publication statusPublished - 1 Oct 2003


Resorting to the finite-order expansion of the Lax matrix, the elliptic coordinates are introduced, from which the discrete Ablowitz - Ladik equations and the (2 +1)-dimensional Toda lattice are decomposed into solvable ordinary differential equations. The straightening out of the continuous flow and the discrete flow is exactly given through the Abel - Jacobi coordinates. As an application, explicit quasiperiodic solutions for the (2+1)-dimensional Toda lattice are obtained. © 2003 American Institute of Physics.